# SDR A6WA200940045

- Difficulty date: January 21, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON Z BRACKET FS 280 LBL 9 INBD AND OTBD.  CRACK LENGTH IS .500.  Z BRACKET ON FS 280 LBL 9 INBD AND OTBD REPLACED IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-20.
